A 17-year-old female asked:
on the contraceptive implant, been on it for a year and a half, started bleedind reddish colour and also some dark brown thick bits, tummy cramps.
1 doctor answer
Dr. Jeff Livingston answered
21 years experience Obstetrics and Gynecology
Implanon bleed: Irregular bleeding is an almost universal side effect of implanon. There is no normal time for your period on this birth control method. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. Pregnancies are very rare on Implanon but you can always check a test.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!